# SDR ASAA0380659

- Difficulty date: October 15, 2003
- Submitted: January 27, 2004
- Operation: Air carrier
- Aircraft: N934AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49235
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 9955752419
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING 30K CHECK, FOUND L1 DOOR FRAME CRACKED.  REPLACED FRAME.  (M)
